# SDR FDEA201007232802

- Difficulty date: July 23, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- Engine: Pwa PW4158
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Component: Aileron, Airbus
- Component part number: A57661001175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - AILERON T/E LOWER SURFACE BTW RIB13-RIB16 WITH EXISTING REPAIR FILLER. EXISTING REPAIR FILLER WAS REMOVED AND NEW REPAIR HAS BEEN PERFORMED IAW SRM 57-61-11, PB 201 & 51-77-12, FIG 222.
